# SDR N865R1076007

- Difficulty date: March 23, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 78,924 hours, 26,501 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING XFS 836 OUTBD L/E INNER LOWER SECTION ACCESS DOOR NR 517B JAMB WITH CORROSION CPCP 107L 0552.
